Skip to main content
Article
An Exact Multiplicity Result for a Class of Semilinear Equations
Communications in Partial Differential Equations
  • Philip Korman
  • Yi Li, Wright State University - Main Campus
  • Tiancheng Ouyang
Document Type
Article
Publication Date
5-18-2010
Find this in a Library
Catalog Record
Citation Information
Philip Korman, Yi Li and Tiancheng Ouyang. "An Exact Multiplicity Result for a Class of Semilinear Equations" Communications in Partial Differential Equations Vol. 22 Iss. 3-4 (2010) p. 661 - 684 ISSN: 0360-5302
Available at: http://works.bepress.com/yi_li/80/